# SDR ASAA2017062021141

- Difficulty date: June 20, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,336 hours, 10,497 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, NR 2 ENGINE BITE SHOWS FAULT 77-10852, ECONOMIC FAULT, BOTTOM RIGHT EGT SIGNAL T495S2 IS OUT OF RANGE.  ACFT GROUNDED.   PERFORMED INITIAL EVALUATION IAW FIM 77-21, TASK 802. NO ACTIVE FAULTS NOTED.
